# SDR DALA2023062305082

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL HOLES, ADITTIONAL FOUND ON CUSP WEB AFTER REMOVAL ANGLE ON FLOOR STRUCTURE LH SIDE BTW STA 294 AND STA 313 PAX CABIN. SUMMARY OF NRC 00608: CUSP WEB LH SIDE BTW STA 294 AND STA 313 WAS REPAIRED PER B-717-200 SRM 53-00-55-2R PAR 4. (LP #2829937)
